Paralief

Paralief Paracetamol 500mg Tablets 24

1.95

Paralief contains paracetamol, which belongs to a group of medicines called analgesics and antipyretics that relieve mild to moderate pain and/or fever. It can be used to relieve headache, migraine, neuralgia, toothache, period pain, rheumatic aches and pains, sore throat and the symptoms of colds and flu.

You may only add 1 to your cart.

For safety reasons our pharmacist will review this purchase before dispatch, as this product is a medicine. If our pharmacist has any questions they will contact you to ensure this product is appropriate for you.

Please note that paracetamol is a restricted product. You may only add 1 item to your cart.

349 in stock

Payment can be made Securely via PayPal

Payment can be made Securely by Debit/Credit Cards during the Checkout.

Please read and tick the box above to proceed

Product Information

Additional information

Delivery Information